Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have PCOS. What is mean by uterine myometrium appears homogeneous? What to do for conceiving?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
do u mean by (uterine myometrium appears homogenous?)
and recently i had found pcos in sonography and i want to take chance now so kindly suggest me what to do for my pregnancy?
Posted Sat, 28 Jul 2012 in Women's Health
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

Homogenous means similar. That is normal.

PCOS:Polycystic ovary syndrome is a condition in which a woman has an imbalance of a female sex hormones. This may lead to menstrual cycle changes, cysts in the ovaries, trouble getting pregnant and other health changes.

Your doctor will advise treatment for this and once treated you can become pregnant. There is nothing to worry about this but treatment is required.

Just discuss this with your gynaecologist.

I hope this helps.

Please write again if you have something more to ask, in case of no further query please accept the answer.

Wishing you great health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor